Universidad Complutense de Madrid
E-Prints Complutense

Tangent measures and Lp estimation of tangent maps

Impacto

Downloads

Downloads per month over past year



Mera Rivas, María Eugenia and Morán Cabré, Manuel (1996) Tangent measures and Lp estimation of tangent maps. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 25, 1996, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

491kB

Official URL: http://eprints.ucm.es/26771/




Abstract

We analyze under what conditions the best Lp- linear fittings of the action of a mapping f on small balls give reliable estimates of the tangent map Df. We show that there is an inverse relationslúp between the conditions on the regularity, in terms of local densities, of the underlying measure and the smoothness of the mapping f which are required to ensure the goodness of the estimates. The above results can be applied to the estimation of tangent maps in two empirical settings: from fiuite samples of a given probability distribution on mn and from fiuite orbits of smooth dynamical systems.

Resumen (otros idiomas)

En este artículo se analiza bajo qué condiciones las mejores estimaciones lineales en norma Lp- para la acción de una función f sobre bolas de radio pequeño, proporcionan estimaciones fiables de la aplicación tangente Df. Se comprueba que existe una relación inversa entre las condiciones de regularidad, en términos de densidades locales, de la medida subyacente y la suavidad que se requiere a la transformación f para asegurar la bondad de las estimaciones. Los resultados anteriores pueden aplicarse para estimar la aplicación tangente en dos situaciones que se presentan en el trabajo empírico: a partir de muestras finitas de una distribución de probabilidad en IRn y a partir de órbitas finitas de sistemas dinámicos diferenciables.

Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Lp- estimation; Tangent maps; Hausdorff measures; Tangent measures.
Subjects:Sciences > Mathematics > Differential equations
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1996
Number:25
ID Code:26771
Deposited On:25 Sep 2014 14:09
Last Modified:17 Jul 2015 10:43

Origin of downloads

Repository Staff Only: item control page